# SDR SWAA2019110638639

- Difficulty date: October 22, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MULTIPLE AREAS OF AFT CARGO BAY FLOOR T STRAP STA 887 LBL 10 RBL 22 WL 159. / INSTALLED NEW T-STRAP IAW DWG 146A7500, DWG 149A8104 REV-B AND SRM 51-40-02-0G-0.
